Digital Community Systems Design and Planning Workshop Agenda Template

\im: _		
he wo	rkshop objectives are to:	
1.		
2.		
3.		
4.		

Time	ne Session Description			
Welcome			Format	
08:00-08:30	Registration	Sign in and breakfast		
00.00-00.00	Registration	oigh in and breaklast		
08:30-08:50	Welcome	Welcoming remarks from the host	PLENARY	
08:50-09:20	Introduction	Housekeeping and logistics announcements	PLENARY	
		Introductions at small tables		
		Review of participants expectations from the workshop		
09:20-09:30	Workshop	Review goals and objectives for the workshop	PLENARY	
	objectives			
∕ision for pe	rson-centered in	tegrated digital systems		
9:30-9:45	User	Introduction to the "User Universe" and use cases	PLENARY	
	Universe			
09:45-10:00	Country Case	A presentation from a country advanced in the implementation of digital community health system	PLENARY	
	Study - 1			
10:00-10:15	Country Case	A presentation from a country advanced in the implementation of digital community health system	PLENARY	
10.00-10.13	Study - 2	A presentation from a country advanced in the implementation of digital community freathr system	LENAKI	
40.45.40.00			DI ENADY	
10:15-10:30	Case study Q&A	Q&A with country case study presenters	PLENARY	
	5,511			
10:30-10:45	Wall time	Country break outs to reflect on global examples	WALL	
10:45-11:00	TEA BREAK (1	15 mins)		
Ecosystem m	napping - unders	tanding the baseline		
11:00-11:15	Session	Review the maturity model concept and key terms	PLENARY	
	overview	Refresher on the methodology for baseline assessments		
11:15-12:35	Ecosystem	Country presentation on ecosystem stocktaking and baseline results	PLENARY	
11.10 12.00	analysis	Oddina y procentation on coodystem stocktaking and baseline results	LEIVAK	
	presentation			
12:35-13:00	Q&A	Facilitated Q&A: supporting knowledge sharing and exploration of lessons learned	PLENARY	
13:00- 14:00	LUNCH BREA	K (60 mins)		
14:00-15:00	Country	Exercise: Charting Our Course: Understanding the Current State and Envisioning the Future State	WALL	
	exercise	_ _		

15:00-15:15	TEA BREAK (1	TEA BREAK (15 mins)			
15:15-16:15	Partner and donor panel discussion	Panel discussion on the importance of coordination, collaboration, and user-centered approaches (TBC: World Bank, UNICEF, Global Fund, and USAID)	PLENARY		
16:15-16:25	Summary	Day 1 summary, the introduction of optional deep dive session, teaser for Day 2	PLENARY		
16:25-16:30	Day 1 survey	Day 1 participant survey	INDIVIDUAL		

		Day 2: Understanding the user and developing priority use cases		
Time	Session	Description	Format	
07:45-08:30	Optional Deep Dive	Deep Dive 1: Understanding the ecosystem and looking at current examples of unified digital systems	INFORMAL LEARNING SESSION	
Understandin	g the user			
08:30-08:40	Scene setting Overview of Day 1 concepts Introduce theme for Day 2: User personas and use cases Show brief teaser video		PLENARY	
08:40-09:00	Introduction to user personas	Brief presentation on "user universe"	PLENARY	
09:00-10:30	Country exercise	Country group exercise developing user personas in the digital community system space	COUNTRY GROUP EXERCISE/ WALL	
10:30-10:45	TEA BREAK (15	mins)		
10:45-11:30	Sharing personas	Country groups present their user personas (5 mins per country)	PLENARY	
Developing a	nd prioritizing use	e cases		
11:30-11:45	Introduction to use cases	Brief presentation on use cases using the "user universe"	PLENARY	
11:45-13:00	Country exercise	Country group exercise developing use cases for user personas	COUNTRY GROUP EXERCISE/ WALL	
13:00-14:10	LUNCH BREAK	(70 mins)		
14:10-14:20	Prioritizing use cases	Brief presentation on prioritization of use cases based on country strategies and program priorities	PLENARY	
14:20-15:20	Country exercise	Country group exercise: Priority plunge	COUNTRY GROUP EXERCISE/ WALL	
15:2015:30	TEA BREAK (10 mins)			
15:30-16:00	Prioritized use cases	Each country shares prioritized use cases	PLENARY	
16:00-16:30	Functionalities overview	Brief presentation and group discussion on functionalities	GROUP DISCUSSION	
16:30-16:40	Summary	Day 2 summary, introduction of optional deep dive session, teaser for Day 3	PLENARY	
16:40-16:45	Day 2 survey	Day 2 participant survey	INDIVIDUAL	

		Day 3: Governance and coordination; Technical optimization		
Time	Session	Description	Format	
07:45-08:30	Optional Deep Dive	Deep Dive 2: Refining Functional Requirements and Understanding User Stories	INFORMAL LEARNING SESSION	
Governance a	and coordination			
08:30-08:45	Scene setting	Review Day 2 concepts Introduce theme for Day 3: Governance and coordination	PLENARY	
08:45-09:15	One budget, one workplan, one report	Demonstrating the importance of collaboration, coordination, and centering governance in the user universe	PLENARY	
09:15-10:45	Country exercise	Country group exercise to identify challenges and opportunities and map action steps	WALL	
10:45-11:00	TEA BREAK (15	mins)		
11:00-12:00	Country exchanges	Participants share their country's challenges, opportunities, and planned next steps	SMALL GROUP EXERCISE	
12:00-13:15	LUNCH BREAK (75 mins)			
Technical ope	erationalization			
13:15-14:15	Translating ideas into reality	Presentation on translating human elements of governance and coordination into technical reality	PLENARY	
14:15-15:00	Global goods and tool selection	Presentation of tool selection guidance documents and facilitated discussion on global goods approach	PLENARY	
15:00-15:30	Q&A	Q&A on architecture, standards, global goods, and other information	PLENARY	
15:30-15:45	Summary	Day 3 summary, introduction of optional deep dive session, teaser for Day 4	PLENARY	
15:45-15:50	Day 3 survey	Day 3 participant survey	INDIVIDUAL	

		Day 4: Ecosystem considerations; Monitoring progress and continuous learning			
Time	Session	Description	Format		
07:45-08:30	Optional Deep Dive 3: Standards, SMART guidelines, and open source/ open architecture systems and tools				
Ecosystem/E	nabling environ	ment			
08:30-08:45	Scene setting	Overview of Day 3 concepts Introduce Day 4 theme: Enabling environment	PLENARY		
08:45-09:15	Enabling environment factors	Presentation on the user universe in the context of the broader ecosystem	PLENARY		
Monitoring p	rogress and con	tinuous learning			
09:15-9:30	Indicator mapping	Presentation on monitoring progress and continuous learning	PLENARY		
09:30-11:00	Country exercise	Country group exercise to create country indicator tables to monitor progress for different components of the maturity model	COUNTRY GROUP EXERCISE		
11:00-11:15	TEA BREAK (1	15 mins)			
11:15-12:30	Facilitated discussion				
Digital Comm	unity system vi	sion			
12:30-12:45	Defining your vision	Presentation of vision process and examples from other countries	PLENARY / WALL		
12:45-13:45	LUNCH BREA	K (60 mins)			
14:30-16:30	Country exercise	Country teams prepare their presentations for Friday plenary	COUNTRY GROUP EXERCISE		
	WORKING TEA				
16:30-16:40	Summary	Day 4 summary, introduction of optional deep dive session, teaser for Day 5	PLENARY		
16:40-16:45	6:40-16:45 Day 4 survey Day 4 participant survey				

	Day 5: Ecosystem; Monitoring progress and continuous learning; Vision				
Time	Session	Description	Format		
07:45-08:30	Optional Deep Dive	Deep Dive 4a: Ecosystems considerations - Costing digital interventions Deep Dive 4b: Ecosystem considerations - Al and ML an introduction and in action	INFORMAL LEARNING SESSION		
Ecosystem a	nd Enabling En	nvironment			
08:30-08:35	Opening	Introduction to country presentations			
08:35-09:20	Country-A	Country presentation (30 min presentation, 15 min Q&A)			
09:20-10:05	Country-B	Country presentation (30 min presentation, 15 min Q&A)			
10:05-10:20	TEA BREAK (15 mins)				
10:20-11:05	Country-C	Country presentation (30 min presentation, 15 min Q&A)			
11:05-11:50	Country-D	Country presentation (30 min presentation, 15 min Q&A)			
11:50-12:35	Closing remarks	Group reflection, closing, and thank you			
12:35-13:35	LUNCH				